[ skip to content ]

Negation Patterns in Bengali

Thompson, Hanne-Ruth (2006) 'Negation Patterns in Bengali.' Bulletin of the School of Oriental and African Studies, 69 (2). pp. 243-265.

[img]
Preview
PDF (Publisher's version)
Download (154Kb) | Preview
Item Type: Articles
Additional Information: © School of Oriental and African Studies. Published by Cambridge University Press
SOAS Departments & Centres: Faculty of Languages and Cultures > Department of the Languages and Cultures of South Asia
Subjects: P Language and Literature > PK Indo-Iranian languages and literatures
ISSN: 0041977X
Copyright Statement: © School of Oriental and African Studies. Published by Cambridge University Press
DOI (Digital Object Identifier): 10.1017/S0041977X06000115
Depositing User: Huei-Lan Liu
Date Deposited: 01 Sep 2008 08:43
URI: http://eprints.soas.ac.uk/id/eprint/5307

Statistics

Item downloaded times since 01 Sep 2008 08:43.

View statistics for "Negation Patterns in Bengali"

Repository staff only

View Item View Item